advertisement
Question
Posted by: XXX | 2007/12/14

Please help

Hi

I have been with my boyfriend for almost a year now. I havent been with any one else neither has he. I have been using Diane contraceptive for 2 years. 6 weeks ago i switched to Evra. Which caused a lot of problems. Heavy pain and migraine. I switched back to Diane now 4 days ago. But a while ago, my Boyfriend started getting small rash on his penis and inner thigh. It's not really a rash. Looks more like ingrown hairs or small pimples. But he has never had it. So now i am scared cos i dont know if its my fault or what it is? And what can i do to treat it. This is the first time this has happened. Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please see answer to your previous post.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement